Alert archive / Indiana / Wind Advisories in 2025
Wind Advisory 7, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind advisory at Oct 18, 2025, 10:17 PM EDT for 18 counties in Indiana. It took effect at Oct 19, 2025, 1:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2025, 10:17 PM EDT (02:17 UTC)
- In effect from
- Oct 19, 2025, 1:00 AM EDT
- Expired
- Oct 19, 2025, 8:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
Counties Bartholomew County, IN, Brown County, IN, Decatur County, IN, Delaware County, IN, Hamilton County, IN, Hancock County, IN, Henry County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Monroe County, IN, Morgan County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 40 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 155 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
133 WWUS73 KIND 190217 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 1017 PM EDT Sat Oct 18 2025 INZ039>042-047>049-054>057-062>065-070>072-191030- /O.NEW.KIND.WI.Y.0007.251019T0500Z-251019T1200Z/ Hamilton-Madison-Delaware-Randolph-Marion-Hancock-Henry-Morgan- Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-Lawrence- Jackson-Jennings- Including the cities of Rushville, Seymour, Union City, Mooresville, Greenwood, Farmland, Bedford, Greensburg, Mitchell, Carmel, Fishers, Nashville, Greenfield, Martinsville, Indianapolis, Muncie, Franklin, Bloomington, Parker City, Winchester, Columbus, Noblesville, North Vernon, Shelbyville, New Castle, and Anderson 1017 PM EDT Sat Oct 18 2025 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, south central, and southeast Indiana. * WHEN...Until 8 AM EDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AU
2 follow-up statements
715 WWUS73 KIND 190929 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 529 AM EDT Sun Oct 19 2025 INZ039>042-047>049-054>057-062>065-070>072-191200- /O.CON.KIND.WI.Y.0007.000000T0000Z-251019T1200Z/ Hamilton-Madison-Delaware-Randolph-Marion-Hancock-Henry-Morgan- Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-Lawrence- Jackson-Jennings- Including the cities of Mitchell, Winchester, Martinsville, Indianapolis, Rushville, Mooresville, North Vernon, Shelbyville, Union City, Fishers, Nashville, Anderson, Muncie, Bloomington, Bedford, Carmel, Greenwood, Franklin, New Castle, Greenfield, Columbus, Seymour, Parker City, Greensburg, Noblesville, and Farmland 529 AM EDT Sun Oct 19 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of central, east central, south central, and southeast Indiana. * WHEN...Until 8 AM EDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Ryan
520 WWUS73 KIND 191203 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 803 AM EDT Sun Oct 19 2025 INZ039>042-047>049-054>057-062>065-070>072-191315- /O.EXP.KIND.WI.Y.0007.000000T0000Z-251019T1200Z/ Hamilton-Madison-Delaware-Randolph-Marion-Hancock-Henry-Morgan- Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-Lawrence- Jackson-Jennings- Including the cities of North Vernon, Carmel, Fishers, Anderson, Muncie, Indianapolis, Franklin, Winchester, Parker City, Greenfield, Bloomington, Nashville, Shelbyville, Seymour, Noblesville, Martinsville, New Castle, Greenwood, Greensburg, Bedford, Columbus, Mitchell, Mooresville, Union City, Farmland, and Rushville 803 AM EDT Sun Oct 19 2025 ...WIND ADVISORY HAS EXPIRED... Winds will still gust into the 30 to 40 mph range today, but gusts of 45 mph or higher are no longer expected. $$ 50
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Oct 18, 9:35 PM EDT, 42 minutes earlier. Its key messages:
- Showers and thunderstorms becoming widespread this evening and tonight with locally heavy rainfall possible
- A few strong to severe storms possible into tonight with damaging winds as the primary threat
- Cooler with rain and wind gusts peaking at 35 to 40 mph Sunday
- Seasonably cool temperatures next week
Area forecast discussion, Oct 18, 9:35 PM EDT, 42 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 935 PM EDT Sat Oct 18 2025 .KEY MESSAGES... - Showers and thunderstorms becoming widespread this evening and tonight with locally heavy rainfall possible - A few strong to severe storms possible into tonight with damaging winds as the primary threat - Cooler with rain and wind gusts peaking at 35 to 40 mph Sunday - Seasonably cool temperatures next week && .MESOSCALE UPDATE... Issued at 935 PM EDT Sat Oct 18 2025 The second round of thunderstorms will likely reach central Indiana in within the next few hours and continue through 07Z tonight. This will be associated with a convergent boundary out ahead of an occluding surface low. The main concern with this setup will be a robust LLJ between 55-65MPH, of which could lead to 35-45MPH non- thunderstorm wind gusts along with creating a highly sheared environment within any convection. Severe Threat: As stated, shear will be abundant tonight along the convergent convective line. The main limiting factor will be the lack of low level instability, and what is likely going to be a relatively weak cold pool. This will lead to a wide variety of potential outcomes. Currently, this looks most likely to be a volatile convective line with minimal lightning, of which would produce isolated 50mph wind gusts along and south of I-70. However, there is still a chance for a stronger QLCS to form if this convective line is able to tap into some limited instability within some weak moisture return. If this does occur, severe wind gusts and embedded weak tornadoes cannot be ruled out. There will also be some convective showers ahead of the line, of which could tap into the aforementioned LLJ and produce isolated strong wind gusts. Flood Threat: Luckily, this round of thunderstorms should not have as deep of a convective core, resulting in less efficient rainfall. Also, training is unlikely given shear vectors and the robust dynamics of this low. That said, consistent stratiform rain across NW portions of Central Indiana could lead to a fairly wide corridor of 2+ inches of rain overnight, of which could create minor street flooding. && .SHORT TERM (This evening through Sunday)... Issued at 210 PM EDT Sat Oct 18 2025 Rest of This Afternoon... The initial round of forcing and area of showers and thunderstorms will push east into central Indiana soon and then it will continue to move east and northeast. Greatest coverage is expected to be along and west of I-69. Given the instability that has been able to build ahead of it along with some shear, a strong wind gust is possible with these. Locally heavy rain will be a threat as well. Tonight... A strengthening upper trough will approach the area while a quickly deepening surface low moves into lower Michigan. The low level jet will increase to over 50kt. This will aid in transporting moisture into the area. The strong forcing and plentiful moisture will bring widespread rain to central Indiana, so will go high PoPs all areas. (The initial area of rain looks to move north early tonight as the surface low deepens, leaving only scattered convection southeast.) A couple of embedded lines of convection will move through as higher resolution guidance shows a prefrontal line and another with the cold front itself. Instability will be weak, but what's there with some shear could cause isolated damaging wind gusts or a brief tornado from mesovorticies along the line. Still think 04-08Z timeframe looks best for this threat. Another item to consider is some strong wind gusts (40 mph) ahead of the line across the eastern half of the area. The low level jet will strengthen, and stronger winds will get closer to the surface. Some scattered showers ahead of the main area of convection could bring down some of the stronger winds as they fall through an initially dry near surface layer. Will have to keep an eye on this. The plentiful moisture will lead to the threat of locally heavy rain, especially closer to the path of the surface low across the northwest forecast area. This area needs rain, so this will mitigate flooding concerns some. Lows will be in the 50s. Sunday... There may be a brief period of lower coverage of rain behind the cold front, but forcing from the upper trough will bring more widespread rain Sunday. Timing is a little slower than previously thought, so rain looks to continue into the afternoon before ending across much of the area from west to east. Will have high PoPs all areas to start the day, with PoPs gradually diminishing from west to east. Relatively strong winds will continue not too far aloft on Sunday, and some of these will mix down to produce wind gusts in the 30 to 40 mph range at times. Temperatures will be a far cry from Saturday's, with readings in the 50s. The wind and rain will help give a chill to the air. && .LONG TERM (Sunday night through Saturday)... Issued at 210 PM EDT Sat Oct 18 2025 Sunday night through Monday... Some rain may linger in the far east early Sunday. Otherwise, high pressure will keep the weather dry during this period. As the high builds in Sunday night, winds will diminish. However, as a cold front approaches by Monday afternoon, the tightening pressure gradient will bring winds up with some gusts around 25mph possible. Temperatures will be seasonable with lows in the upper 30s and highs in the 60s. Monday night into Wednesday... An upper low will develop and move into the lower Great Lakes area. At the surface, a cold front will move through Monday night. There isn't a lot of moisture to work with, so will go no higher than chance category PoPs, with highest PoPs north closer to better forcing. The upper low may have some spokes of energy with it on Tuesday and Wednesday, and these may be enough for an isolated shower, mainly north. At the moment confidence is not high enough to include any PoPs, but they may have to be added later. Cooler air will move in, with highs in the 50s to lower 60s. Lows will be in the 30s and 40s. Thursday and beyond... Uncertainty rises in this part of the long term as questions remain on the timing and path of a southern stream upper low. It could bring chances for rain around Friday. Temperatures will be seasonable, and some frost is possible in parts of the area Thursday and Friday mornings. && .AVIATION (00Z TAF Issuance)... Issued at 752 PM EDT Sat Oct 18 2025 Impacts: - Wind gusts up to 25kt this afternoon - Widespread rain this evening into Sunday - Outside of convection, worsening conditions this evening - Winds gusting up to 30kts predawn Sunday into the day Discussion: Rain will be widespread overnight and flying conditions will worsen to low MVFR. A brief break in the rain may occur near 10- 12Z then scattered to numerous rain showers will return through Sunday afternoon. Improvement to VFR will likely occur after 18Z Sunday. Gusty winds expected at times tonight and then continuously tomorrow. A wind shift will occur overnight with a cold front. Strong winds aloft will create near non-convective LLWS conditions tomorrow night. && .IND WATCHES/WARNINGS/ADVISORIES... None. && MESOSCALE...Updike SHORT TERM...50 LONG TERM...50 AVIATION...Updike
Hazardous weather outlook, Oct 18, 2:40 PM EDT, 7 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 240 PM EDT Sat Oct 18 2025 INZ021-028>031-035>049-051>057-060>065-067>072-191845- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- 240 PM EDT Sat Oct 18 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Thunderstorms are possible through tonight. Areas along and west of I-69 will have the best chances for storms into early evening, then the storms will spread east. A few storms may produce strong wind gusts into early evening and then again overnight as a narrow line of storms tracks quickly east. Locally heavy rainfall is possible. Cloud to ground lightning is a threat with any thunderstorm. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Westerly winds will gust up to 30 to 40 mph at times on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed into tonight. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Oct 18, 4:37 PM EDT, 5 hours 40 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
437 PM EDT Sat Oct 18 2025
INZ045>047-053>055-061-062-182115-
Johnson IN-Owen IN-Morgan IN-Putnam IN-Hendricks IN-Greene IN-
Monroe IN-Marion IN-
437 PM EDT Sat Oct 18 2025
...Strong thunderstorms will impact portions of northwestern Monroe,
Morgan, northwestern Johnson, Hendricks, Owen, western Marion,
northeastern Greene and eastern Putnam Counties through 515 PM EDT...
At 436 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Danville to 10 miles northeast
of Spencer to 7 miles northeast of Bloomfield. Movement was northeast
at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Indianapolis, Bloomington, Plainfield, Brownsburg, Martinsville,
Speedway, Greencastle, Mooresville, Danville, Spencer, Avon,
Ellettsville, Pittsboro, Cloverdale, Brooklyn, Worthington, Clermont,
Monrovia, Clayton, and Gosport.
This includes the following highways...
Interstate 65 between mile markers 120 and 127.
Interstate 70 between mile markers 39 and 76.
Interstate 74 between mile markers 63 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3932 8686 3977 8685 3992 8631 3993 8626
3961 8619 3917 8649 3904 8706
TIME...MOT...LOC 2036Z 236DEG 37KT 3979 8668 3940 8662 3909 8681
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CrosbieLocal storm report, Oct 18, 4:54 PM EDT, 5 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
454 PM EDT Sat Oct 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM Hail Brownsburg 39.84N 86.39W
10/18/2025 E0.25 Inch Hendricks IN Public
&&
BHHSpecial weather statement, Oct 18, 5:05 PM EDT, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
505 PM EDT Sat Oct 18 2025
INZ037-039-046-047-054-055-182130-
Johnson IN-Morgan IN-Hendricks IN-Boone IN-Hamilton IN-Marion IN-
505 PM EDT Sat Oct 18 2025
...Strong thunderstorms will impact portions of northeastern Morgan,
Johnson, eastern Hendricks, Marion, southeastern Boone and
southwestern Hamilton Counties through 530 PM EDT...
At 504 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brownsburg to near Mooresville to near
Martinsville. Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Indianapolis, Carmel, Greenwood, Lawrence, Plainfield, Franklin,
Brownsburg, Beech Grove, Zionsville, Martinsville, Speedway,
Mooresville, Danville, Southport, Westfield, Avon, New Whiteland,
Whiteland, Bargersville, and Pittsboro.
This includes the following highways...
Interstate 65 between mile markers 88 and 130.
Interstate 70 between mile markers 61 and 89.
Interstate 74 between mile markers 57 and 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3960 8595 3946 8595 3942 8642 3952 8642
3990 8655 4002 8611
TIME...MOT...LOC 2104Z 261DEG 38KT 3987 8647 3954 8631 3943 8632
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CrosbieSpecial weather statement, Oct 18, 5:27 PM EDT, 4 hours 50 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
527 PM EDT Sat Oct 18 2025
INZ037-039-040-046>048-055-056-182200-
Johnson IN-Hendricks IN-Madison IN-Shelby IN-Boone IN-Hancock IN-
Hamilton IN-Marion IN-
527 PM EDT Sat Oct 18 2025
...Strong thunderstorms will impact portions of southwestern Madison,
Hancock, northwestern Shelby, northern Johnson, northeastern
Hendricks, Marion, southeastern Boone and southern Hamilton Counties
through 600 PM EDT...
At 527 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Zionsville to near Indianapolis to Greenwood.
Movement was ENE at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Greenwood, Lawrence,
Greenfield, Beech Grove, Zionsville, Speedway, Southport, Westfield,
Cumberland, Cicero, McCordsville, Fortville, Ingalls, New Palestine,
Meridian Hills, and Warren Park.
This includes the following highways...
Interstate 65 between mile markers 99 and 131.
Interstate 69 between mile markers 200 and 216.
Interstate 70 between mile markers 73 and 106.
Interstate 74 between mile markers 71 and 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3993 8571 3965 8574 3959 8625 3963 8625
3963 8626 3976 8627 3994 8641 4014 8604
TIME...MOT...LOC 2127Z 248DEG 41KT 3996 8629 3982 8609 3962 8613
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CrosbieSpecial weather statement, Oct 18, 5:54 PM EDT, 4 hours 23 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
554 PM EDT Sat Oct 18 2025
INZ038>040-048-182230-
Tipton IN-Madison IN-Hancock IN-Hamilton IN-
554 PM EDT Sat Oct 18 2025
...Strong thunderstorms will impact portions of Madison, Hancock,
eastern Hamilton and southeastern Tipton Counties through 630 PM
EDT...
At 553 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Georgetown to 7 miles west of Anderson to
near Greenfield. Movement was northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Anderson, Fishers, Noblesville, Greenfield, Elwood, Cumberland,
Cicero, McCordsville, Pendleton, Fortville, Chesterfield, Ingalls,
Lapel, New Palestine, Edgewood, Frankton, Arcadia, Atlanta,
Markleville, and Wilkinson.
This includes the following highways...
Interstate 69 between mile markers 211 and 229.
Interstate 70 between mile markers 95 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4019 8561 3987 8559 3979 8560 3979 8563
3977 8563 3970 8595 3979 8595 4002 8591
4014 8615 4035 8593
TIME...MOT...LOC 2153Z 219DEG 25KT 4019 8605 4006 8583 3974 8586
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CrosbieSpecial weather statement, Oct 18, 6:14 PM EDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
614 PM EDT Sat Oct 18 2025
INZ038-040-041-048-049-182245-
Tipton IN-Henry IN-Madison IN-Delaware IN-Hancock IN-
614 PM EDT Sat Oct 18 2025
...Strong thunderstorms will impact portions of Madison, eastern
Hancock, western Delaware, western Henry and northeastern Tipton
Counties through 645 PM EDT...
At 614 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elwood to near Anderson to 6 miles
northeast of Greenfield. Movement was ENE at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objectnortheasts.
Locations impacted include...
Muncie, Anderson, Greenfield, Elwood, Alexandria, Yorktown,
Pendleton, Chesterfield, Knightstown, Frankton, Daleville,
Summitville, Spiceland, Gaston, Shirley, Markleville, Kennard,
Wilkinson, Orestes, and Sulphur Springs.
This includes the following highways...
Interstate 69 between mile markers 222 and 251.
Interstate 70 between mile markers 103 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4038 8586 4037 8537 3979 8543 3979 8563
3976 8563 3973 8582 4012 8571 4029 8591
4041 8587
TIME...MOT...LOC 2214Z 225DEG 28KT 4034 8586 4017 8564 3984 8566
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CrosbieThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 11:25 PM EDT | Special Weather Statement | IND | Daviess, Martin | 35 min |
| Oct 19, 12:00 AM EDT | Special Weather Statement | IND | Brown, Jackson, Lawrence | 45 min |
| Oct 19, 3:40 AM EDT | Special Weather Statement | IND | Greene, Monroe, Owen, Putnam | 50 min |
| Oct 19, 8:04 AM EDT | Special Weather Statement | IND | Daviess | 56 min |
| Oct 19, 8:46 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 44 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.